TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 2.

Bothe, Dieter and Denk, Robert and Hieber, Matthias and Schnaubelt, Roland and Simonett, Gieri and Wilke, Mathias and Zacher, Rico (2017):
Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface.
In: Journal of Evolution Equations, 17 (1), pp. 1-15. ISSN 1424-3199,
[Article]

Koehne, Matthias and Pruess, Jan and Wilke, Mathias (2013):
Qualitative behaviour of solutions for the two-phase Navier-Stokes equations with surface tension.
In: Mathematische Annalen, 356, pp. 737-792. [Article]

This list was generated on Sat Mar 6 00:36:53 2021 CET.